MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 SYS W/PED.CONTROL RESERV.5/25; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 SYS W/PED.CONTROL RESERV.5/25; HYDROCEPHALUS MANAGEMENT
Model Number FX153T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: no significant damages of the ped.Control reservoirs were determined during the visual inspection.Permeability test: a permeability test has shown that the ped.Control reservoir is permeable.Results: based on our investigation results, we cannot determine any functional deviations or other abnormalities at the ped.Control reservoir.The product operated within its specification.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The reservoir met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point view.
 
Event or Problem Description
It was reported that a ped.Control reservoir (part of fx153t) was implanted during a procedure on (b)(6) 2024.According to the complainant, the reservoir caused underdrainage.The reservoir was revised on (b)(6) 2024.No complications were reported in the patient as a result of the revision procedure.The product in question was sent to the manufacturer for investigation.

Brand Name
GAV 2.0 SYS W/PED.CONTROL RESERV.5/25
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21949354
Report Number3004721439-2025-00141
Device Sequence Number18281235
Product Code JXG
UDI-Device Identifier04041906142926
UDI-Public4041906142926
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX153T
Device Catalogue NumberFX153T
Device Lot Number20075759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexMale